# SDR CA111130008

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,944 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Part number: 457400GA1311
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE NOTICED DISPLAY ON VSI/TRA TCAS INDICATOR VERY DIM AND FLICKERING. VSI REPLACED WITH SERVICEABLE UNIT.  ACFT RETURNED TO SERVICE.
